# SDR AALA20150909018

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 46,972 hours, 7,500 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE PARKED AT THE GATE, THE FLIGHT ENCOUNTERS A BURNING ELEC ODOR IN THE AFT GALLEY.  THREE FLIGHT ATTENDANTS REPORTED INHALING FUMES, SHORTLY AFTER THEY EXPERIENCED NAUSEA, HEADACHE & DIZZINESS.  R & R AFT CHILLERS IAW AMM 25-33-02.
